Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 3, NWS Omaha, NE

March 23, 2009Gage County, Lancaster County, Nebraska

NWS Omaha, NE issued this tornado warning at Mar 23, 2009, 4:12 PM CDT for Gage County, Lancaster County, Nebraska. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2009, 4:12 PM CDT (21:12 UTC)
Expired
Mar 23, 2009, 5:00 PM CDT
In force
48 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Gage County, NE, Lancaster County, NE

The radar

The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 4:13 PM CDTHAIL 11 S Clatonia, NE
Mar 23, 4:25 PM CDTHAIL 1.751 S Cortland, NE
Mar 23, 4:26 PM CDTTSTM WND DMG1 S Clatonia, NEWIND DAMAGE TO METAL OUTBUILDING
Mar 23, 5:10 PM CDTTSTM WND DMG4 S Panama, NEMACHINE SHED HAD WALLS BLOWN OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 3:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 504 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
504 m²/s²
0-3 km storm-relative helicity
539 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 232112
TOROAX
NEC067-109-232200-
/O.NEW.KOAX.TO.W.0003.090323T2112Z-090323T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
412 PM CDT MON MAR 23 2009

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GAGE COUNTY IN SOUTHEAST NEBRASKA
  SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 500 PM CDT

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR PICKRELL...OR 7 MILES NORTHWEST OF
  BEATRICE...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PICKRELL...
  CORTLAND...
  HALLAM...
  STAGECOACH STATE RECREATION AREA...
  FIRTH...
  WAGON TRAIN STATE RECREATION AREA...
  HICKMAN...
  ROCA...
  PANAMA...
  BENNET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 4032 9691 4046 9690 4071 9669 4074 9646
      4057 9645 4024 9673
TIME...MOT...LOC 2112Z 209DEG 49KT 4036 9680

$$

MAYES
2 follow-up statements
000 
WWUS53 KOAX 232124
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 PM CDT MON MAR 23 2009

NEC067-109-232200-
/O.CON.KOAX.TO.W.0003.000000T0000Z-090323T2200Z/
GAGE NE-LANCASTER NE-
424 PM CDT MON MAR 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN LANCASTER AND NORTHWESTERN GAGE COUNTIES...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CORTLAND...OR 16
MILES NORTH OF BEATRICE...MOVING NORTHEAST AT 55 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...STAGECOACH STATE
RECREATION AREA...FIRTH...SPRAGUE...WAGON TRAIN STATE RECREATION
AREA...HICKMAN...ROCA...PANAMA AND BENNET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4056 9646 4034 9665 4046 9690 4071 9669
      4074 9646
TIME...MOT...LOC 2123Z 209DEG 49KT 4049 9670

$$

MAYES
000 
WWUS53 KOAX 232152
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
452 PM CDT MON MAR 23 2009

NEC067-109-232202-
/O.EXP.KOAX.TO.W.0003.000000T0000Z-090323T2200Z/
GAGE NE-LANCASTER NE-
452 PM CDT MON MAR 23 2009

...THE TORNADO WARNING FOR SOUTHEASTERN LANCASTER AND NORTHWESTERN
GAGE COUNTIES EXPIRES AT 500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEAST LANCASTER 
COUNTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 4056 9646 4034 9665 4046 9690 4071 9669
      4074 9646
TIME...MOT...LOC 2152Z 209DEG 49KT 4084 9645

$$

MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Mar 23, 1:56 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 23, 1:56 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
156 PM CDT MON MAR 23 2009

.DISCUSSION...

STRONG GRADIENT WINDS ARE THE MAIN CONCERN BEFORE SEVERE WEATHER
BREAKS OUT ACROSS THE AREA MID-LATE AFTERNOON. WL CONTINUE THE HIGH
WIND WARNING AND WIND ADVISORY HEADLINES PREVIOUSLY IN EFFECT
UNTIL 00Z. 18Z SUBJECTIVE SFC ANALYSIS SHOWS 987MB LOW CENTERED OVER
KLBF WITH DRY LINE EXTENDING SWD INTO NRN OK. CU FIELD BEGINNING
TO BREAK OUT ALONG DRY LINE AND STORMS BEGINNING TO FIRE ACROSS
CNTRL NEB. WRMFNT ARCHES FROM THE LOW CENTER NORTH OF KORD TO NEAR
KOLU AND POINTS SEWD. ELEVATED CONVECTION APPEARS TO BE TRYING TO
DEVELOP NORTH OF THIS BOUNDARY. AIRMASS HAS YET TO DESTABILIZE
ACROSS CWA YET...BUT AS SUNSHINE BREAKS OUT FROM WEST TO EAST...IT
SHOULDNT TAKE MUCH TIME TO INCREASE MLCAPE VALUES. FAVORABLE 0-6KM
BULK SHEAR VALUES WOULD SUPPORT SUPERCELLS AND ANY STORMS THAT DO
DEVELOP WILL MOVE INTO 0-1KM SHEAR VALUES OF NEAR 35-40KTS WHICH
COULD AID IN A QUICK SPIN UP. OTHERWISE...STORMS FIRING ALONG THE
DRYLINE ARE LIKELY TO FORM INTO A SQUALL LINE AS THEY SHIFT EAST
THRU THE NIGHT.

SVR WX THREAT SHOULD SUBSIDE BY 03Z WITH THE LINE MOVING INTO CNTRL
IA AS THE SFC LOW MOVES INTO ERN SD. COLDER AIR WL PUSH IN BEHIND
THE SYSTEM AND ANY WRAP AROUND SHOULD TURN INTO LIGHT SNOW ACROSS
FAR NORTHEAST NEBRASKA. ONLY A DUSTING OF ACCUMULATION IS EXPECTED.
NORTHWEST TO WEST WINDS WL BE QUITE BREEZY TUESDAY.

SPLIT FLOW SETS UP BY THURSDAY WITH SOUTHERN STREAM MOVING A STRONG
CLOSED OFF LOW OVER THE FOUR CORNERS REGION WHILE NORTHERN STREAM
STAYS FAR TO OUR NORTH ALONG THE INTERNATIONAL BORDER. THIS SOUTHERN
STREAM SYSTEM LOOKS TO BRING A RETURN OF WINTER TO THE CNTRL PLAINS
THURSDAY NIGHT THRU SATURDAY. STRONG BAROCLINIC ZONE WL SET UP WITH
COLD AIR MASS STRETCHED OUT ACROSS THE FORECAST AREA THRU THE
DURATION OF THE EVENT. GOOD AGREEMENT IN PLACEMENT OF THIS SYSTEM
KEEPS FORECAST AREA IN DEFORMATION ZONE. STRONG SFC GRADIENT BEHIND
THE SYSTEM WOULD KEEP WINDS VERY STRONG THRU THE WEEKEND. HEAVY SNOW
IN COMBINATION WITH STRONG WINDS COULD MAKE FOR A VERY MESSY END OF
THE WEEK/BEGINNING OF THE WEEKEND. WL KEEP A CLOSE EYE ON THIS POSSIBLE
WINTER STORM EVENT.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THRU 24/18Z.

STRONG SOUTH WINDS WL CONTINUE ACROSS THE TAF SITES THRU EARLY
EVENING HOURS WITH MVFR CONDITIONS EXPECTED. SCATTERED TSTMS ARE
POSSIBLE THRU 03Z...SOME COULD BE SEVERE WITH VISIBILITIES LESS
THAN 2 MILES AT TIMES. AS THE STRONG STORM SYSTEM MOVES NEWD
OVERNIGHT...KOFK COULD SEE PCPN CHANGE TO LIGHT SNOW WITH
CONTINUED MVFR CIGS AROUND 12-18Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ015>018-030>034-
     042>045-050>053-066>068-090>093.

     HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR NEZ065-078-088-
     089.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

GRIFFIS
Hazardous weather outlook, Mar 23, 11:31 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1131 AM CDT MON MAR 23 2009

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-240000-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1131 AM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND WESTERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS
CENTRAL NEBRASKA...THEN MOVE INTO EASTERN NEBRASKA BY LATE
AFTERNOON...AND INTO WESTERN IOWA BY EARLY THIS EVENING.

THUNDERSTORMS SHOULD BEGIN TO IMPACT AREAS ALONG AND WEST OF A
LINE FROM WAYNE TO BEATRICE BY 3 PM...THE REMAINDER OF EASTERN
NEBRASKA BY 4 TO 6 PM...AND ACROSS WESTERN IOWA AFTER 6 PM. SEVERE
THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY HAZARDS...ALTHOUGH LOW LEVEL WIND SHEAR IS QUITE STRONG
RESULTING IN ISOLATED TORNADOES AS WELL.

A VERY STRONG AREA OF LOW PRESSURE ACROSS WEST CENTRAL NEBRASKA
WILL MOVE TO NORTHEAST NEBRASKA BY EARLY EVENING. FORECAST
SOUNDINGS INDICATE THAT A MID LEVEL CAP SHOULD SUFFICIENTLY WEAKEN
BY MID TO LATE AFTERNOON TO ALLOW SEVERE THUNDERSTORM DEVELOPMENT.
DISCRETE CELLS MAY INITIALLY DEVELOP...BUT MERGING INTO A SQUALL
LINE THAT DEVELOPS SOUTHWARD INTO THE SOUTHERN PLAINS AS THE DRY
LINE SWEEPS EASTWARD THROUGH THE AREA.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...STRONG SOUTH OR
SOUTHEAST WINDS WILL PREVAIL OVER THE AREA TODAY...WITH GUSTS OF
45 TO 60 MPH EXPECTED. THUS...A WIND ADVISORY REMAINS IN EFFECT
FOR MUCH OF THE REGION. IN ADDITION...A HIGH WIND WARNING IS IN
EFFECT FOR PORTIONS OF SOUTHEAST NEBRASKA. WINDS SHOULD DECREASE
OVER THE AREA THIS EVENING...AND THE SEVERE WEATHER THREAT SHOULD
SHIFT SOUTH AND EAST OUT OF THE REGION BY MIDNIGHT AND BEYOND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM IS FORECAST TO DEVELOP OVER THE PLAINS LATE
THIS WEEK INTO SATURDAY. CURRENT INDICATIONS ARE THAT THIS SYSTEM
WILL TRACK FARTHER SOUTH THAN THE ONE AFFECTING THE REGION
TODAY...THUS PUTTING MORE OF THE AREA AT RISK FOR ACCUMULATING
SNOW. AS USUAL...LOCATIONS THAT WILL RECEIVE SNOW...AND EXACT
AMOUNTS...WILL DEPEND HEAVILY ON THE TRACK OF THIS STORM SYSTEM.
STAY TUNED TO LATER FORECASTS ON THIS DEVELOPING WINTER STORM
LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL MOSTLY LIKELY BE NEEDED FROM MID
AFTERNOON INTO MID EVENING...INITIALLY ACROSS EASTERN
NEBRASKA...AND EVENTUALLY ACROSS WESTERN IOWA.

DEWALD

In the hours before

Local storm report, Mar 23, 2:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
247 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     NON-TSTM WND GST 3 S FAIRBURY            40.10N 97.18W
03/23/2009  M60 MPH          JEFFERSON          NE   EMERGENCY MNGR

            SEMI BLOWN OFF THE ROAD

&&

BG
Local storm report, Mar 23, 3:29 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
329 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     NON-TSTM WND GST 1 E JANSEN              40.19N 97.06W
03/23/2009  M65 MPH          JEFFERSON          NE   EMERGENCY MNGR

            SEMI BLOWN OFF THE ROAD JUST EAST OF JANSEN

&&

BG
Local storm report, Mar 23, 3:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
331 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             3 W FRIEND              40.65N 97.34W
03/23/2009  M0.88 INCH       SALINE             NE   EMERGENCY MNGR

&&

BG
Local storm report, Mar 23, 3:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
338 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             COLUMBUS                41.43N 97.36W
03/23/2009  E1.00 INCH       PLATTE             NE   EMERGENCY MNGR

&&

MAYES
Local storm report, Mar 23, 3:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             STAPLEHURST             40.97N 97.17W
03/23/2009  E4.25 INCH       SEWARD             NE   PUBLIC

&&

BG
Local storm report, Mar 23, 4:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
411 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             7 NW BEATRICE           40.34N 96.84W
03/23/2009  M1.00 INCH       GAGE               NE   TRAINED SPOTTER

&&

DFOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:38 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce39 min
Mar 23, 11:01 AM CDTHigh Wind WarningOAXGage, Jefferson, Saline, Seward8 hr
Mar 23, 2:13 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce47 min
Mar 23, 2:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone46 min
Mar 23, 2:55 PM CDTSevere Thunderstorm WarningOAXMadison, Platte, Stanton50 min
Mar 23, 3:16 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte44 min
Mar 23, 3:26 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox49 min
Mar 23, 3:27 PM CDTTornado WarningOAXButler, Colfax, Platte33 min
Mar 23, 3:30 PM CDTTornado WarningOAXSaline, Seward36 min
Mar 23, 3:34 PM CDTSevere Thunderstorm WarningOAXSaline, Seward42 min
Mar 23, 3:57 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster48 min
Mar 23, 3:59 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders46 min
Mar 23, 4:04 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward41 min
Mar 23, 4:14 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Stanton, Wayne46 min
Mar 23, 4:30 PM CDTTornado WarningOAXLancaster, Saunders30 min
Mar 23, 4:33 PM CDTTornado WarningOAXCass, Lancaster, Otoe42 min
Mar 23, 4:45 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge45 min
Mar 23, 4:52 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Saunders, Washington53 min
Mar 23, 5:03 PM CDTTornado WarningOAXCass, Douglas, Sarpy, Saunders42 min
Mar 23, 5:13 PM CDTSevere Thunderstorm WarningOAXLancaster32 min
Mar 23, 5:27 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe33 min
Mar 23, 5:35 PM CDTTornado WarningOAXDouglas, Washington55 min
Mar 23, 5:43 PM CDTSevere Thunderstorm WarningOAXThurston17 min
Mar 23, 5:48 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Saunders32 min
Mar 23, 6:01 PM CDTSevere Thunderstorm WarningOAXRichardson59 min
Mar 23, 6:31 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson30 min
Mar 23, 6:39 PM CDTSevere Thunderstorm WarningOAXCass66 min
Mar 23, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson32 min

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.